Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having sharp stomach pain, feels lethargic, weak, pain moving to lower chest area. Suggested tums and prevacid?

my 6 yr old son started complaining about stomach pain near or above the belly button the other day (Saturday). Sharp enough pain for him to feel it. He is lethargic, no energy, no appetite . Today (Tuesday) he continues to have the off and on stomach pain. At times he states the pain moves up to the lower chest area. Visited his dr. Xrays show nothing irregular, strept test came back negative. He woke sveral times last night due to the pain. Dr suggested tums or prevacid. Any thoughts?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
the pain most probably may be due to intestinal colic
In this age round worm infestation is quite common giving rise to pain,malnutrition leading to weakness,lethargy .
X-ray will not show any thing usually
please get a check up with pediatrician and take treatment .

Tb.mebendazole 1 tab 2 times daily for 3 day may be given
Fpt pain antispasmodics like decoloic may be given ,1/2 tab may be given ,
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor